# SDR AT9900785

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD FLOOR SUPPORT AT BS 200 AND RBL 24 TO RBL 42 CORRODED.  REMOVED CORRODED FLOOR SUPPORT.  FABRICATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED NEW FLOOR SUPPORT IAW DC9 SRM 53-01 FIG 1, 51-30-3, 51-10-2 AND 53-11-1 FIG 13.
